| Catalog Number |
07.01702.007 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that during a surgery, the top part of the tulip head of a virage screw at left c4 sheered off.The sheered metal piece was retrieved and they were able to replace the screw.There was no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows a portion of the tulip sheared off.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for virage screw for the failure of fracture.The failure is could possibly be attributed to excessive torque applied to the closure top during final tightening or cross threading during use.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.